# SDR DALA2022072805200

- Difficulty date: July 25, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 69,802 hours, 8,954 cycles
- System (JASC): 2140 · Heating System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3357 BURNING SMELL AFT GALLEY. WHEN TAPE HEATER CB'S WERE PULLED, SMELL STOPPED. CORRECTIVE ACTION: PERFORMED ADJUSTMENT OF THE POTENTIOMETERS. NO SMELL/SMOKE NOTED. TESTS GOOD . (9305380)
